# SDR ASAA2022111940871

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,721 hours, 12,266 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594512
- Part serial: GRTF0825
- Condition: Inoperative
- Location: #1 Engine
- Part time: 44,917 hours, 13,179 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START ENGINE #1 LEFT NO ROTATION. GROUNDED - YES. REMOVED & REPLACED #1 ENG START VALVE REF B737-800 AMM 80-11-03, REMOVED & REPLACED #1 ENG STARTER REF AMM 80-11-01, OPS CHECK GOOD.
